# SDR 9901789602

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT WAS RETURNED TO YEG AND LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  MAINTENANCE CYCLED GEAR SEVERAL TIMES. PROBLEM WOULD NOT BE DUPLICATED ON GROUND.
